RIVA LOPERAMIDE, 2MG, CAPLET
This medication is typically used to relieve diarrhea. It may also have other uses. Its effects can be felt within 1 hour.
How to use this medication
If you have a high fever or your stool contains blood, it may not be advisable to use this medication. Consult your doctor or pharmacist.
Generally, this medication is used only as needed. Important: Follow the instructions on the label. Do not use more of this product, or more often, than prescribed.
To avoid constipation, this product should only be used for a short period of time. If you have diarrhea, you should drink extra fluids such as water or clear broth. Your pharmacist can also recommend a suitable preparation to replace fluids.
This medication may be taken with or without food. It is recommended to drink plenty of water while using this medication.
Possible side effects
In addition to its desired action, this medication may cause some side effects, notably:
- it may cause constipation -- to prevent this, drink plenty of water or juice, and eat more dietary fibre;
- it may cause stomach ache and cramps;
- it may cause drowsiness or dizziness -- use caution if driving;
- it may cause nausea or, rarely, vomiting.
As with most medications, this product should be stored at room temperature. Store it in a secure location where it will not be exposed to excessive heat, moisture or direct sunlight. Keep it out of reach of young children. Make sure that any leftover portion is disposed of safely.
It is important to tell the health professionals you consult:
- if you have a history of any other medical condition, whether you smoke and for women, if you are or want to become pregnant or breastfeeding;
- if you have allergies to any medications or any other allergies (e.g. to food, latex, etc.);
- all medications you are taking, prescription and non-prescription, including vitamins and natural products and supplements.
This document contains useful information for those taking this medication. It is not intended, in any way, to replace the advice of a trained health professional. For more information, consult the manufacturer's literature, where you will find additional information about uncommon side effects as well as contraindications associated with this product.
[UNIPRIX] © Copyright Vigilance Santé
The patient information leaflets are provided by Vigilance Santé Inc. This content is for information purposes only and does not in any manner whatsoever replace the opinion or advice of your health care professional. Always consult a health care professional before making a decision about your medication or treatment.